# SDR UIEA2025030400195

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 420 TO STA 500D LBL 24" ZEE CHANNEL WITH CORROSION INCLUDING SPLICE AREA AND AROUND ANCHOR NUTS.( PERFORMED PERMANENT REPAIR AT SIDE PLATE SUPPORT ZEE FROM STA 360 TO STA 500I IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 FIGURE 201. THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
